# SDR YENA2025120201136

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 18,023 hours, 4,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: L/H FWD OVERWING EMERGENCY LIGHT INOPERATIVE (EXTERNAL); REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT IAW AMM 33-51-15-000-001-A AND AMM 33-51-15-400=-001-A. OPS CK GOOD."
